“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 444
School of Mathematics
  Title:   General types of conjugacy classes of GLn(q)
  Author(s):  A. Iranmanesh
  Status:   Published
  Journal: Far East J. Math. Sci.
  Vol.:  2
  Year:  2000
  Pages:   93-103
  Supported by:  IPM
In this paper, we introduce the general types of conjugacy classes of GLn(q). Each type contains some conjugacy classes of GLn(q) for whose elements we obtain the form and order of centralizer.

Download TeX format
back to top
scroll left or right